# SDR SWAA2021090713884

- Difficulty date: September 1, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHT INOP / RELAMPED AFT ENTRY EMERGENCY LIGHT IAW MM 33-51-04
